Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/1927
Title: Sobre a Axiomática da Convexidade
Authors: Coelho, Renato Pereira 
Keywords: Matemática
Issue Date: 1968
Citation: O Instituto. 130 (1968) 1-132
URI: http://hdl.handle.net/10316/1927
Rights: embargoedAccess
Appears in Collections:FCTUC Matemática - Teses de Doutoramento

Show full item record

Page view(s)

42
checked on Sep 14, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.